# SDR CALA0100245

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- Aircraft time: 18,562 hours, 9,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 500D BETWEEN STRINGER 26L AND 26R IN FORWARD CARGO AREA.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 53-30-53.
